# SDR DALA2018101406135

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,790 hours, 33,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 FCS REPAIR CONFIRM DR EVALUATION. PERFORMED REPAIR IAW PRI/ERA 571814-14AD AND TIME CONTROLLED ITEMS SECTION DTW OF ERA 571814-14AD, REV O.
